# SDR FDEA202410101461

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63140
- Aircraft time: 2,565 hours, 1,284 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586928
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP'T FLOORBOARD STA (APPROX) 1390 LEFT SIDE MOST OUTBOARD HAS   SEVERAL PUNCTURES (MKD)  REPAIRED FLOORBOARD MAIN CARGO COMPARTMENT AT STA 1390 LEFT SIDE PANEL 251VFF P/N   (146T5869-28) IN REF. TO SRM 53-00-50-SR FIG. 201 SHEET 1.
